Alert archive / Alabama / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 171, NWS Birmingham, AL

April 20, 20118 counties in Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Apr 20, 2011, 5:41 AM CDT for 8 counties in Alabama. It was in force for 49 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 20, 2011, 5:41 AM CDT (10:41 UTC)
Expired
Apr 20, 2011, 6:30 AM CDT
In force
49 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Blount County, AL, Fayette County, AL, Jefferson County, AL, Lamar County, AL, Pickens County, AL, St. Clair County, AL, Tuscaloosa County, AL, Walker County, AL

The radar

The Birmingham radar (KBMX), 70 km from the middle of the area, began a volume at 10:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 20, 5:48 AM CDTTSTM WND DMG4 Se Belk, ALTREE DOWN AT COUNTY ROAD 4 AND COUNTY ROAD 159. A CAR RAN INTO THE TREE.
Apr 20, 5:50 AM CDTTSTM WND DMG7 S Oneonta, ALCOUNTY COMMISSIONER REPORTS NUMEROUS TREES DOWN...SOME LARGE TREES UPROOTED AND TOPS OUT OF TREES IN THE HOLLY SPRINGS AND HIGHLAND LAKES AREAS.
Apr 20, 5:55 AM CDTTSTM WND DMG4 Se Oneonta, ALLARGE TREE DOWN ON RESIDENCE ON CR 29.
Apr 20, 5:58 AM CDTTSTM WND DMGHighland Lake, ALTREES DOWN IN CONCENTRATED AREA NEAR HGIHLAND DAM ROAD AND COUNTY HIGHWAY 27.
Apr 20, 6:00 AM CDTTSTM WND DMG3 Ne Pinson, ALTREES DOWN ON CLAY-PALMERDALE ROAD.
Apr 20, 6:00 AM CDTTSTM WND DMG8 Se Oneonta, ALPOWERLINE DOWN ON CR 12 NEAR APPALACHIAN SCHOOL.
Apr 20, 6:00 AM CDTTSTM WND DMGCenter Point, ALTREES AND POWERLINES DOWN ON 23RD TERRACE NW.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 20, 3:37 AM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 10.7 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2011-04-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1717 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2011-04-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 184 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1717 J/kg
Mixed-layer CIN
-103 J/kg
Mixed-layer LCL
1046 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
184 m²/s²
0-3 km storm-relative helicity
282 m²/s²
Significant tornado parameter
1.4
Supercell composite
4.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

452 
WUUS54 KBMX 201041
SVRBMX
ALC009-057-073-075-107-115-125-127-201130-
/O.NEW.KBMX.SV.W.0171.110420T1041Z-110420T1130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
541 AM CDT WED APR 20 2011

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN BLOUNT COUNTY IN CENTRAL ALABAMA...
  FAYETTE COUNTY IN WEST CENTRAL ALABAMA...
  JEFFERSON COUNTY IN CENTRAL ALABAMA...
  SOUTHERN LAMAR COUNTY IN WEST CENTRAL ALABAMA...
  PICKENS COUNTY IN WEST CENTRAL ALABAMA...
  NORTHERN ST. CLAIR COUNTY IN CENTRAL ALABAMA...
  NORTHERN TUSCALOOSA COUNTY IN WEST CENTRAL ALABAMA...
  SOUTHERN WALKER COUNTY IN CENTRAL ALABAMA...

* UNTIL 630 AM CDT

* AT 540 AM CDT...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF
  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN
  EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM ARKADELPHIA TO ETHELSVILLE...AND MOVING EAST AT 50 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CARROLLTON...REFORM...SUMITON...DORA...GORDO...NORTHPORT...
  TUSCALOOSA AND GARDENDALE.

THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 252 THROUGH 282...
INTERSTATE 459 EXIT NUMBERS 1 THROUGH 33...
US 78 EXIT NUMBERS 61 THROUGH 91...
INTERSTATE 20 EXIT NUMBERS 97 THROUGH 140...
INTERSTATE 59 EXIT NUMBERS 130 THROUGH 166...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.

THESE STORMS HAVE A HISTORY OF PRODUCING DESTRUCTIVE WINDS. SEEK 
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3370 8825 3390 8703 3387 8698 3387 8695
      3388 8693 3392 8692 3393 8687 3392 8614
      3386 8609 3386 8606 3325 8704 3317 8832
TIME...MOT...LOC 1040Z 270DEG 42KT 3389 8684 3336 8812

$$

27
1 follow-up statement
515 
WWUS54 KBMX 201055
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
555 AM CDT WED APR 20 2011

ALC075-201105-
/O.CAN.KBMX.SV.W.0171.000000T0000Z-110420T1130Z/
LAMAR AL-
555 AM CDT WED APR 20 2011

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTHEASTERN LAMAR
COUNTY IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
WARNED AREA.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3372 8794 3390 8704 3387 8695 3392 8692
      3393 8687 3392 8615 3386 8606 3325 8704
      3321 8798
TIME...MOT...LOC 1055Z 270DEG 42KT 3388 8663 3336 8791

$$

ALC009-057-073-107-115-125-127-201130-
/O.CON.KBMX.SV.W.0171.000000T0000Z-110420T1130Z/
PICKENS AL-TUSCALOOSA AL-JEFFERSON AL-FAYETTE AL-ST. CLAIR AL-
WALKER AL-BLOUNT AL-
555 AM CDT WED APR 20 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
BLOUNT...SOUTHERN WALKER...NORTHERN ST. CLAIR...SOUTHERN FAYETTE...
JEFFERSON...NORTHERN TUSCALOOSA AND NORTHEASTERN PICKENS COUNTIES
UNTIL 630 AM CDT...

AT 551 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
LINE OF SEVERE THUNDERSTORMS THAT HAS PRODUCED DESTRUCTIVE WINDS IN 
EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING 
FROM DALLAS TO REFORM...MOVING EAST AT 50 MPH.

LOCATIONS IMPACTED INCLUDE...
  GORDO...NORTHPORT...TUSCALOOSA...GARDENDALE...HOLT...SPRINGVILLE...
  FULTONDALE...PINSON-CLAY-CHALKVILLE...TRUSSVILLE AND BIRMINGHAM.

THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 252 THROUGH 282...
INTERSTATE 459 EXIT NUMBERS 1 THROUGH 33...
US 78 EXIT NUMBERS 61 THROUGH 91...
INTERSTATE 20 EXIT NUMBERS 97 THROUGH 140...
INTERSTATE 59 EXIT NUMBERS 130 THROUGH 166...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS. SEEK 
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3372 8794 3390 8704 3387 8695 3392 8692
      3393 8687 3392 8615 3386 8606 3325 8704
      3321 8798
TIME...MOT...LOC 1055Z 270DEG 42KT 3388 8663 3336 8791

$$

27

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 20, 4:45 AM CDT, 56 minutes earlier.

Area forecast discussion, Apr 20, 4:45 AM CDT, 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
445 AM CDT WED APR 20 2011

.DISCUSSION...

A BAND OF SHOWERS AND THUNDERSTORMS WILL BEGIN TO MOVE ACROSS
NORTHERN ALABAMA THIS MORNING. AS EXPECTED THE MAIN THREATS WITH
THESE STORMS WILL BE STRONG WINDS AND LARGE HAIL. THE LIGHTNING IS
PRETTY SUBSTANTIAL AS WELL. REALLY NOT MUCH HAS CHANGED FROM
YESTERDAY THINKING. THE COLD FRONT IS OR HAS ALREADY STALLED TO
OUR NORTH. THIS COMPLEX OF STORMS WILL CONTINUE TO SLIDE SOUTH OF
THE FRONT IN AN EASTWARD MOTION. THIS WILL BE WAVE NUMBER 1 OF
SEVERAL WAVES OVER THE NEXT 24 TO 36 HOURS AS THE AIRMASS REMAINS
UNSTABLE THROUGH THURSDAY AFTERNOON/POSSIBLY FRIDAY IN THE FAR
NORTHEAST.

LOOKS LIKE THIS AREA OF SHOWERS AND THUNDERSTORMS MAY DISSIPATE BY
LATE MORNING...BUT LEAVE BEHIND A BOUNDARY THAT WILL HELP PROVIDE
THE SPARK FOR ADDITIONAL DEVELOPMENT THIS AFTERNOON. DEPENDING ON
HOW FAR SOUTH THE COLD POOL FROM THE STORMS THIS MORNING MAKE WILL
REALLY DETERMINE WHAT AREAS HAVE THE BEST SHOT AT SEVERE
THUNDERSTORMS THIS AFTERNOON. THE BEST DYNAMICS WILL BE NORTH CLOSER
TO THE FRONT...BUT HOW WORKED OVER WILL THE AIRMASS BE AND WILL IT
HAVE TIME TO RE-ESTABLISH THAT THREAT BY THE AFTERNOON. AT THE SAME
TIME THE BEST HEATING WILL BE ACROSS THE SOUTH.  WITH ALL THAT SAID
WILL PLACE THE BEST THREAT FOR SEVERE STORMS NORTH THROUGH THE
MORNING AND SOUTH FOR THE AFTERNOON.

THE NEXT WAVE MAY MOVE INTO THE AREA AROUND THE SAME TIME THURSDAY
MORNING AS THIS MORNING. THE SAME THREATS WILL BE AROUND AS WELL AND
ALMOST SAME SCENARIO. WILL NEED TO WATCH THESE CELLS A LITTLE CLOSER
FOR ANY POSSIBLE FLOODING AS THE CELLS MAY BE MOVING SLOWER THAN THE
STORMS THIS MORNING. WITH PWS OF 1.6 TO 1.7 FORECAST...LOCALIZED
FLOODING WILL DEFINITELY BE A THREAT. QUESTIONS HERE WILL IT BE
ENOUGH OF A THREAT TO MENTION A FLASH FLOODING THREAT. BIGGEST
CONCERN WITH THIS SCENARIO IS THAT THE FFG GUIDANCE IS QUITE HIGH
AND WOULD NEED TO BE A LITTLE LOWER TO BE A GREAT CONCERN. SO
DEPENDING ON HOW MUCH RAIN WE GET THIS MORNING WILL BE A BIG PLAYER
INTO WHETHER A FLASH FLOOD WATCH WILL BE NEEDED. WILL HOLD OFF FOR
NOW.

LOOKS LIKE THE SYSTEM FINALLY WORKS OUT BY FRIDAY NOONTIME...GIVING
WAY TO SUNNY WEEKEND. THE NEXT SYSTEM WILL WORK INTO THE AREA
TUESDAY INTO WEDNESDAY. RIGHT NOW THERE IS A BIG TIMING DIFFERENCE
IN THE MODELS...24 TO EVEN 36 HOURS...SO TRYING TO PINPOINT IN THE
FORECAST THE EXACT FROPA IS DIFFICULT TO SAY THE LEAST. THE ONE
CONSISTENT FACTOR IS THAT THIS APPEARS TO A POTENTIALLY STRONG COLD
FRONT. WILL GO AHEAD AND ADD IN SEVERE INTO THE HWO FOR LATE
TUESDAY...HOWEVER THE SEVERE POTENTIAL WILL GENERALLY BE ALONG AND
AHEAD OF THE COLD FRONT SO THE TIMING WILL LIKELY CHANGE AS WE GET A
BETTER HANDLE ON THE TIMEFRAME. FEEL AS THOUGH THE THREAT IS
SUBSTANTIAL ENOUGH TO GO AHEAD AND START THE DISCUSSIONS AND
POTENTIAL IMPACTS.

AS FOR TEMPERATURES...DID NOT REALLY HAVE ANY TARGETS OF OPPORTUNITY
WITH HIGHS AS WE REMAIN IN THE UPPER 70S TO MID 80S FOR MUCH OF THE
PERIOD. FOR LOWS...REALLY FEEL AS THOUGH MOS GUIDE IS TOO LOW FOR
EACH MORNING AND WENT 2 TO 3 DEGREES ABOVE GUIDANCE. AS WE GET A
BETTER HANDLE ON THE SYSTEM AT THE END OF THE PERIOD...WE WILL
LIKELY SEE WARMER LOWS JUST AHEAD OF IT...BUT STAYED CLOSE TO MOS.

&&

.AVIATION...
06Z TAF DISCUSSION.

THE MOISTENING PROCESS CONTINUES...AND WE ALSO LOOK TO OUR WEST
WHERE THUNDERSTORMS ARE ROLLING RIGHT ALONG.  THE LOW CLOUDS ARE
STILL EXPECTED TO SPREAD FROM SOUTH AND WEST TO NORTH AND EAST.
LOOKS LIKE THE RAIN STARTS TO MOVE INTO THE NORTHERN TAFS AROUND
SUNRISE...PERHAPS EARLIER IF THE LINE ACCELERATES.

MY GUT FEELING IS THAT THIS INITIAL BATCH OF RAIN/STORMS WILL GO
UNTIL AROUND NOON OR SO TOMORROW...AND THEN THERE WILL BE A BREAK
THE REST OF THE AFTERNOON AND INTO THE EVENING.

NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO
THE END OF THE FORECAST UNTIL FURTHER NOTICE. THE CEILOMETER DATA
WILL BE GOING THROUGH NUMEROUS TESTS AND MONITORED FOR ACCURACY.

/61/

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     79  58  76  59  83 /  90  70  60  30  20
ANNISTON    82  64  78  62  83 /  70  70  60  30  20
BIRMINGHAM  81  65  80  64  84 /  70  70  60  20  10
TUSCALOOSA  82  64  82  62  85 /  70  70  60  20  10
CALERA      83  65  81  62  85 /  60  70  60  20  10
AUBURN      84  65  81  63  83 /  30  50  60  20  10
MONTGOMERY  86  67  84  63  85 /  30  50  30  20  10
TROY        86  66  85  61  86 /  20  30  30  20  10

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

16/61
Hazardous weather outlook, Apr 20, 3:50 AM CDT, 1 hour 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
350 AM CDT WED APR 20 2011

ALZ011>015-017>050-211200-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-
CHEROKEE-CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-
TALLADEGA-CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-
COOSA-TALLAPOOSA-CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-
MONTGOMERY-MACON-BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
350 AM CDT WED APR 20 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...REMAINDER OF TONIGHT.

STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE NORTHERN
PORTIONS OF CENTRAL ALABAMA. AREAS MOST LIKELY TO SEE THE
STRONGEST STORMS WILL BE ALONG AND NORTH OF INTERSTATE 20 CORRIDOR.
THE MAIN THREATS OVERNIGHT...WILL BE LARGE HAIL AND DAMAGING WINDS.
FLOODING WILL ALSO BE POSSIBLE IN THE LOCALIZED HOT SPOTS ACROSS
NORTH CENTRAL ALABAMA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE FROM WEDNESDAY
MORNING THROUGH THURSDAY AFTERNOON. THE MAIN SEVERE WEATHER THREAT
WILL BE DAMAGING WINDS. THE TORNADO THREAT SHOULD REMAIN LOW
WEDNESDAY THROUGH THURSDAY.

HIGHER MOISTURE WILL ALSO SURGE NORTHWARD WITH THIS SYSTEM AND
LOCALIZED FLOODING WILL BECOME MORE OF A THREAT AS THE EVENT
UNFOLDS. AS THE FRONTAL BOUNDARY STALLS OVER THE AREA ON WEDNESDAY
AND THURSDAY...SEVERAL INCHES OF RAIN WILL BE POSSIBLE OVER A
LARGE AREA...FLASH FLOODING ALONG WITH RIVER FLOODING WILL BECOME
THE MAIN HAZARD.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED
THIS MORNING DUE TO THE POSSIBILITY OF SEVERE STORMS.

08/MNK

In the hours before

Local storm report, Apr 20, 4:52 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
452 AM CDT WED APR 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 AM     TSTM WND DMG     1 N HAMILTON            34.15N 87.98W
04/20/2011                   MARION             AL   BROADCAST MEDIA

            TREE DOWN ON US 43 JUST NORTH OF HAMILTON.

&&

16
Local storm report, Apr 20, 5:18 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
518 AM CDT WED APR 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0418 AM     TSTM WND DMG     3 NNE DETROIT           34.06N 88.15W
04/20/2011                   LAMAR              AL   BROADCAST MEDIA

            TREE DOWN ON HWY 17 IN LAMAR COUNTY AT THE COUNTY LINE.

&&

16
Local storm report, Apr 20, 5:30 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
530 AM CDT WED APR 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0421 AM     TSTM WND DMG     DETROIT                 34.03N 88.17W
04/20/2011                   LAMAR              AL   EMERGENCY MNGR

            NUMEROUS TREES DOWN FROM THE COUNTY LINE TO DETROIT AS
            WELL AS IN DETROIT CITY LIMITS.

&&

16

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 20, 3:51 AM CDTSevere Thunderstorm WarningBMXLamar, Marion54 min
Apr 20, 4:26 AM CDTSevere Thunderstorm WarningBMXFayette, Lamar, Marion, Walker, Winston49 min
Apr 20, 5:06 AM CDTSevere Thunderstorm WarningBMXBlount, Fayette, Jefferson, Lamar, Pickens, Tuscaloosa and 2 more39 min
Apr 20, 5:20 AM CDTAreal Flood AdvisoryBMXLamar3 hr
Apr 20, 5:49 AM CDTSpecial Weather StatementBMXEtowah41 min
Apr 20, 5:58 AM CDTSpecial Weather StatementBMXMarion47 min
Apr 20, 6:12 AM CDTSpecial Weather StatementBMXCalhoun, Cleburne, St. Clair, Talladega48 min
Apr 20, 6:23 AM CDTSpecial Weather StatementBMXCherokee52 min
Apr 20, 6:29 AM CDTSevere Thunderstorm WarningBMXJefferson, St. Clair, Shelby, Talladega46 min
Apr 20, 6:55 AM CDTSpecial Weather StatementBMXClay, Cleburne, Randolph50 min
Apr 20, 7:15 AM CDTSpecial Weather StatementBMXChambers, Clay, Randolph, Tallapoosa45 min
Apr 20, 7:31 AM CDTSpecial Weather StatementBMXFayette, Tuscaloosa44 min
Apr 20, 7:42 AM CDTSevere Thunderstorm WarningBMXFayette, Greene, Lamar, Pickens, Sumter, Tuscaloosa48 min
Apr 20, 8:27 AM CDTSevere Thunderstorm WarningBMXGreene, Hale, Pickens, Sumter, Tuscaloosa63 min
Apr 20, 9:01 AM CDTSevere Thunderstorm WarningBMXBibb, Hale, Perry, Tuscaloosa59 min
Apr 20, 9:37 AM CDTSevere Thunderstorm WarningBMXBibb, Chilton, Jefferson, Shelby, Tuscaloosa53 min
Apr 20, 10:19 AM CDTSpecial Weather StatementBMXShelby, Talladega56 min
Apr 20, 10:46 AM CDTSevere Thunderstorm WarningBMXClay, Coosa, Talladega, Tallapoosa22 min
Apr 20, 11:10 AM CDTSpecial Weather StatementBMXClay, Coosa, Tallapoosa50 min
Apr 20, 12:18 PM CDTFlash Flood WatchBMXBibb, Blount, Calhoun, Cherokee, Chilton, Clay and 19 more27 hr
Apr 20, 2:49 PM CDTSpecial Weather StatementBMXLamar41 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.